# SDR DALA1318090610

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 92,914 hours, 43,465 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Mask Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASKS FAILED TO DEPLOY WHEN LOSS OF CABIN PRESSURE -3A/B, 26ABC,  36DEF.  REPLACED DOOR LATCH ACTUATORS 3A/B AND 26ABC.  OPS CHECKED OK INCLUDING 36DEF. REF AMM 35-21-06 AND 35-21-00.
